# SDR CALA2024061001754

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 89,146 hours, 18,947 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Anti Skid Vavle
- Part time: 27,786 hours, 3,868 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER MAINTENANCE EFFORT ANTI SKID CAUTION & NORM ANTI SKID STATUS MSGS INTERMITTENTLY POST MEL PROCEDURE B SUGGESTED BY PULLING CB LDG GR ANTI SKID 3-7 MEL COMPLIED WITH.  PROCEDURE B APPLIED .  VALVE NR 3 CONNECTOR FOUND CORRODED.   NR 3 BRAKE TEMP SENSOR CHANGED IAW AMM 32-46-01-424-016, TESTED NR 3 BRAKE TEMP SENSOR IAW AMM 32-46-01.  TEST PASSED.   OPS CHECKS PASSED.  NO MESSAGES.  CAT TEST 30 PASSED IN REF TO AMM 22-00-02 AND CAT STATUS RESTORED TO FULL CAT CAPABILITY.   THIS DEFECT IS CARRYING AN MEL LP 8210870, LIMITED TROUBLESHOOTING HAS ALREADY BEEN CARRIED OUT & CONNECTOR TO NORMAL ANTI SKID VALVE V33 FOUND CORRODED.  REPLACED BOTH CONNECTOR & VALVE IAW FUP. NO DEVIATION.
